# SDR DALA2016112709253

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 50,735 hours, 29,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVERWING ESCAPE LIGHT INOPERATIVE AND DAMAGED.  INSTALLED ROBBED ASSEMBLY AND RELAMPED. OPERATION CHECKS GOOD.
